# SDR P5CA2017100900352

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,593 hours, 19,870 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Relay
- Part number: BACR13CF2A
- Part serial: NSN
- Condition: Malfunctioned
- Location: Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO BACKUP EICAS SHORTLY AFTER TAKE OFF,  EICAS EXTINGUISHED AFTER 3 MINUTES.  PERFORMED A BITE TEST OF THE AUX TEMP CONTROLLER, TESTED OK.   REMOVED THE AUX TEMP CONTROLLER AND INSPECTED CONNECTORS, ALL CHECKED OK.  REMOVED AND INSPECTED K1222 RELAY AND CHECKED GOOD,  SYSTEM OPS CHECKED GOOD IAW FIM 21-61-FAULT TREE 812.  REMOVED THE CONNECTOR ON FWD CARGO SHUTOFF VALVE AND INSPECTED PINS, ALL CHECKED OK.  CLEANED CONNECTOR AND REINSTALLED.  REMOVED AND REPLACED RELAY K1212,  CARGO AC SHUTOFF VALVE SYSTEM CHECKED GOOD IAW AMM 21-28-01.
